advertisement
Question
Posted by: | 2019/01/07

Medication to blame for severe weight gain

My daughter has gained 20kg before her stay in a psychiatric hospital because of prescription drugs for bipolar she then gained another 12kg in a two week stay at a psychiatric hospital and another 10kg over the next two weeks, she cannot stop feeling hungry and has a constant craving for carbohydrates. What can she replace them with? 1000mg Epilizine 50mg Lamitor 10mg Olexar 2mg Dormonoct Some of the medication has weight gain and change in metabolism as a side effect.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink
- 2019/01/07

Yes, indeed some such medications can indeed cause or promote weight gain. We are not all affected in the same way by such drugs, but there are many alternative drugs available, and you ( and she ) need to discuss this seriously with the doctor(s) treating her, as they nee to discuss this with her and consider revising her medication, a well as helping her adopt a more healthy diet.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement